# SDR UIEA2025080901117

- Difficulty date: August 9, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 88,450 hours, 15,130 cycles
- Engine: Pwa PW4062
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 2 ENG EXCESSIVE VIBRATION 4.5 N1. NO CHANGE WHEN THROTTLE REDUCED AT CRUISE LEVEL. VIBRATION FELT THROUGH RUDDER PEDALS. MAX RECORDED 5.0( #2 ENG 2 EACH BALANCE WEIGHT REMOVED, ENG #2 VIB TRIM BALANCE PERFORMED IAW AMM 71-00-00 & AMM 72-31-00. RESULT MAX 2.5 UNIT AT N1 75%. MCC WAS INFORMED AND ACCEPTED.  )
